general acne discussions

Moderators: talkhealth, macygravy

I am losing faith

Postby ConcernedMum on Sat Nov 10, 2018 2:06 pm

Hello!
I write because I am losing faith in “acne treatments” and am rapidly being left with a daughter that is truly brilliant but lacks self-esteem - she actually calls herself “ugly”!
I had hoped that her acne would diminish by adulthood but she turned 18 last month and it is worse than ever. She has seemingly tried every lotion and potion to treat this condition but all I see is a daughter with diminishing self-confidence and diminishing skin health as scarring spreads.
I have heard that the contraceptive pill helps in treating acne but I have no idea which?
Any help on this matter would be hugely appreciated.

All the best,
M
ConcernedMum
 
Posts: 1
Joined: Sat Nov 10, 2018 1:55 pm

Re: I am losing faith

Postby talkhealth on Mon Nov 12, 2018 2:25 pm

Hi ConcernedMom

Thank you for your post.

I am sorry to hear about your daughter's difficulties. Do please have a look at our acne and rosacea forums and also our free support programmes myacne and myrosacea.

Do please keep us informed of your daughter's progress.

Kind regards
talkhealth
talkhealth team
Read our health blog - http://www.talkhealthpartnership.com/blog
User avatar
talkhealth
 
Posts: 939
Joined: Thu Nov 04, 2010 3:29 pm

Who is online
Users browsing this forum: No registered users and 0 guests